# SDR 96ZZZX3566

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79301
- Make and model: Cessna 172K
- Aircraft serial: 17258030
- Engine: Lyc O320E2D
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupler
- Condition: Excess Wear
- Location: Magneto
- Part time: 115 hours
- Component: Slick, 4371
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE (COMPRESSION CHECK) ENGINE 'LOCKED UP.'  UPON INVESTIGATION/EXAMINATION, IMPULSE COUPLER PAWL AND PAWL AXIS FOUND EXTREMELY WORN ALLOWING IMPULSE COUPLING TO JAM INTERMITTENTLY WITH NO WARNING.
